# SDR K11A2020010872901

- Difficulty date: January 7, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 40,301 hours, 21,850 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Linkage
- Condition: Disconnected
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE LANDING GEAR RED WARNING LIGHT REMAINED ON AFTER GEAR EXTENSION, CYCLED GEAR AND UNSAFE INDICATION REMAINED ON.   TROUBLESHOT NOSE GEAR UNSAFE INDICATION IAW AMM 32-61-71 FOUND POSITION SWITCH LINKAGE DISCONNECTED FROM THE NOSE LANDING GEAR DRAG BRACE INSTALLED NOSE GEAR POSITION SWITCH OPERATING LINKAGE IAW AMM 32-61-71.  OPS CHECKED GOOD.
